# SDR 06FDEA1703

- Difficulty date: May 4, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-100
- Aircraft serial: 19085
- Aircraft time: 76,054 hours, 55,711 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, I/B MID FLAP UPPER SKIN IS CORRODED, 4 INCHES FROM T/E AND 12 INCHES AND 58 INCHES FROM I/B END.  *S/D*  REMOVED & REPLACED FLAP PER FED EX MM 27-51-013.
